3 doctors weighed in:

I've had my period for 9 days. I'm on birth control and started my period 2 weeks earlier than I should have. Should i be concerned?

3 doctors weighed in
Dr. Rita Corona
Internal Medicine
2 doctors agree

In brief: Periods

Periods can be affected by many things even birth control pills or medications that affect how birth control pills work.
The main reason to be concerned is if you have been bleeding a lot which can cause anemia. If u have recently been on antibiotics these can alter how your pills work thus your cycle. If u missed a pill or don't take them as constistently as possible will affect your cycle too.

In brief: Periods

Periods can be affected by many things even birth control pills or medications that affect how birth control pills work.
The main reason to be concerned is if you have been bleeding a lot which can cause anemia. If u have recently been on antibiotics these can alter how your pills work thus your cycle. If u missed a pill or don't take them as constistently as possible will affect your cycle too.
Dr. Rita Corona
Dr. Rita Corona
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors